# SDR MASA200500235

- Difficulty date: March 19, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 4,857 hours, 3,767 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6424 PHX-DSM. CAPT REPORTED SMOKE IN CABIN ON GROUND.  MX RAN PACKS AND FOUND NO DEFECTS.  MX RETURNED THE A/C TO SERVICE.
